# SDR DALA2015081805097

- Difficulty date: July 29, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- Aircraft time: 72,751 hours, 56,072 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE SKIN CORRODED ALONG LOWER EDGE OF LAV PANEL.  COMPLY WITH ERA 537873-14, REV O.
